Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Schur multiplier of a nilpotent group


Author: Ursula Martin Webb
Journal: Trans. Amer. Math. Soc. 291 (1985), 755-763
MSC: Primary 20J05; Secondary 20F18
MathSciNet review: 800261
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain upper and lower bounds for the rank of the Schur multiplier of a nilpotent group in terms of the nilpotency class and the number of generators and rank of the derived quotient.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20J05, 20F18

Retrieve articles in all journals with MSC: 20J05, 20F18


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0800261-7
Article copyright: © Copyright 1985 American Mathematical Society